# SDR CALA2023091802803

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N57286
- Make and model: Boeing 737-8
- Aircraft serial: 61854
- Aircraft time: 1,804 hours, 727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 1012774081
- Condition: Misinstalled
- Location: Pax Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECK (VISUAL) LIFE VEST BOX/POUCH SECURITY SEAL FOR PRESENCE AND CONDITION. {B737-25-3-1025} - PASSENGER LIFE VEST PULL STRAP INSIDE CONTAINER, SECURITY SEAL NOT BROKEN. AT SEATS 11E, 12E, 14B, 22E, 23E, 28E, 29E, 31C, 34B. REMOVED AND REPOSITIONED LIFE VEST PULL STRAPS AT  SEATS 11E,12E, 14B, 22E, 23E, 28E, 29E, 31C, 34B. INSTALLED LIFEVEST BOX SECURITY SEALS.
